New forms of contra-continuity


Ekici E.

CARPATHIAN JOURNAL OF MATHEMATICS, vol.24, no.1, pp.37-45, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 1
  • Publication Date: 2008
  • Title of Journal : CARPATHIAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.37-45

Abstract

We introduced and studied the notions of contra e*-continuous functions, contra e-continuous functions and contra a-continuous functions via e*-open sets, e-open sets and a-open sets, respectively. Some properties and several characterizations of these types of functions are investigated.